Advertisement

What does it mean if my child's PT/INR test result is too high?

If your child's PT/INR test result is too high, it means that her blood is clotting too slowly and she is at risk of bleeding. On the other hand, if her PT/INR test result is too low, her dose of warfarin may not be enough to protect her blood from clotting. In that case, her warfarin dose should be increased. Your child's doctor will increase or decrease the dose according to her PT/INR test result.

Continue Learning about Anticoagulant

When should I call the doctor while on anticoagulant injections?
Intermountain HealthcareIntermountain Healthcare
Call the doctor if you notice these symptoms while taking anticoagulant injections:     • excessiv...
More Answers
What should I tell my doctor before getting anticoagulant injections?
Intermountain HealthcareIntermountain Healthcare
Before you begin anticoagulant injections, tell your doctor if you:       • have bleeding problem...
More Answers
What drugs may interact with anticoagulants?
Donna Hill Howes, RNDonna Hill Howes, RN
The following drugs may interact with anticoagulant drugs, leading to side effects: antiplatelet ...
More Answers
What are some safety tips when taking anticoagulants?
Donna Hill Howes, RNDonna Hill Howes, RN
If you... Have a prosthetic heart valve - Apixaban and rivaroxaban may not be good options. If yo...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.